# SDR K11A2017072573001

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 57,410 hours, 28,874 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A, G

## Discrepancy

CABIN ALTITUDE LIGHT ILLUMINATED IN FLIGHT, UNABLE TO CONTROL CABIN IN EITHER AUTO OR MANUAL MODES.
